# SDR HNAA0800172

- Difficulty date: May 15, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 57,439 hours, 65,152 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Closed
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RELEASED FOR EVAL FLT DUE TO GEAR DOORS WOULD NOT OPEN AND GEAR WOULD NOT RETRACT.  MX ACTION COMPLETE SUBJECT SATISFACTORY EVAL FLT.  EVAL FLT UNSATISFACTORY.
